..a bottle it should work. I have suffered for so long, so many years, I finally get introduced to Relistor, only after my insurance informed me that Movantik was not on their formuIary list so the only med that worked every day is not covered, with Relistor first day 3 tabs, on a Friday, with in 4 hours I go, then went again later that day, I was so happy, I skipped a day because I went so much Fri, skipped Saturday, took 3 tabs Sunday, nothing at all happened took 3 tabs Mondays nothing? For a medication costing $2000.00 for a 1 month supply is crazy. Why is it not working?
Tfootes, believe me, I understand your frustration! I've been dealing with opioid-induced constipation (courtesy of 2-100 mcg Fentanyl patches) for about 9 months now, and none of the drugs that I've been prescribed for this condition have performed well on a consistent basis. At this point, I'm fine if a drug doesn't work for me; I just wish that that FAILURE could be counted on to occur every time!
Amitiza proved to be very effective for about 2 months, but then it suddenly stopped working completely. So my pain management doctor switched me to Movantik. I took it a total of 3 times: all 3 times I was able to produce massive amounts of soft, somewhat watery stools; but during the 1st and 3rd times, I also suffered from very intense abdominal cramping and profuse sweating that lasted close to 45 minutes. Unable to take the risk of dealing with such intense discomfort again, I told my doctor that I would need to switch drugs yet again. So then I was prescribed Relistor in both oral and injectable forms. Both versions resulted in good bowel movements initially, but soon the oral became as unreliable as any of its predecessors. Although the injectable has been consistently superior. I'm not a huge fan of sticking a needle into my abdomen, and I'm really not a fan of the several minutes of profuse sweating and nausea that follow. However, EVERY time I inject Relistor, I experience what may best be described as a "full intestinal dumping"! Seriously, the results are so much better. So if I were you, I would ask your doctor's nurse or assistant to give you a quick lesson in giving yourself a sub-cutaneous injection, and demand that he/she prescribe the injectable Relistor from now on!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2012 • 1 answer
Posted 16 Nov 2015 • 0 answers
Posted 20 Feb 2017 • 0 answers
Posted 18 Sep 2017 • 1 answer
Posted 22 Feb 2018 • 0 answers